# SDR EE4Y2025070422627

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THIS PROCESS, WERE IDENTIFIED ( 1EA) EXISTING FASTENER HOLE WITH OVERSIZED DIAMETER COMMON TO LOWER SKIN, SPAR I, AND RIB 8 AND WITHIN THE AREA COVERED BY THE REF. EMBRAER SB 190-57-0056 AND FAA AD2020-04-16. THIS CONDITION WAS REPORTED TO EMB AND REPAIRED PER THE ETD2025-190-922233 AND COOPESA E.O. COO-EO-2025-22445 DTD JUN 03 2025.
